# SDR AALA2018050169010

- Difficulty date: April 1, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 262BG IN THE AFT GALLEY AREA.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, FIGURE 20109,  AND IRM 9701, REVISION H.
